MAUDE Adverse Event Report: BIOTRONIK AG PASSEO-18 2/200/150; PERIPHERAL DILATATION CATHETER

BIOTRONIK AG PASSEO-18 2/200/150; PERIPHERAL DILATATION CATHETER
Model Number 376296
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
The passeo-18 peripheral balloon catheter was selected for treatment of a moderately calcified lesion (70% stenosis degree) in a mildly tortuous part of the distal sfa.The balloon was delivered to the lesion but could not be inflated.After withdrawal, a balloon leakage was detected.
 
Additional Manufacturer Narrative
The returned product was subjected to a detailed technical analysis and the corresponding production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.The technical investigation revealed one tear in the balloon surface, located directly on top of the distal x-ray marker.Scratches were observed in close vicinity of the tear which have likely been caused by a hard, sharp-edged object.The balloon has been partially inflated and was returned in a partially deflated state.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.In addition to visual inspections each device is tested for air tightness by means of a pressure test and a helium leak test.We can therefore confirm that the device was delivered in a leak-proof condition.Based on the conducted investigations, no material or manufacturing related root cause could be determined.
 
Event or Problem Description

Brand Name
PASSEO-18 2/200/150
Common Device Name
PERIPHERAL DILATATION CATHETER
Manufacturer (Section D)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ  8180
Manufacturer (Section G)
BIOTRONIK AG
ackerstrasse 6
bulach, zurich 8180
SZ   8180
Manufacturer Contact
tina mueller
ackerstrasse 6
bulach, zurich 8180
SZ   8180
MDR Report Key22552868
Report Number8043892-2025-06263
Device Sequence Number21226726
Product Code LIT
UDI-Device Identifier07640130430037
UDI-Public(01)07640130430037(17)271021(10)10240823
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K151744
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number376296
Device Lot Number10240823
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/17/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer06/26/2025
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown